# SDR SWAA2023071160092

- Difficulty date: June 18, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FED ASSIST HANDLE IS BROKEN.<[01] REPLACED BROKEN FED ASSIST HANDLE PER AMM 52-11-31-400-802;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1.
